RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 3, Pages 117–121 (Mi mz4545)  

This article is cited in 4 scientific papers (total in 4 papers)

Algorithmic solvability of the problem of inclusion in a basis of a free metabelian group

E. I. Timoshenko

Novosibirsk Engineering Building Institute

Full text: PDF file (536 kB)

English version:
Mathematical Notes, 1992, 51:3, 304–307

Bibliographic databases:

Received: 24.10.1989

Citation: E. I. Timoshenko, “Algorithmic solvability of the problem of inclusion in a basis of a free metabelian group”, Mat. Zametki, 51:3 (1992), 117–121; Math. Notes, 51:3 (1992), 304–307

Citation in format AMSBIB
\Bibitem{Tim92}
\by E.~I.~Timoshenko
\paper Algorithmic solvability of the problem of inclusion in a basis of a free metabelian group
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 3
\pages 117--121
\mathnet{http://mi.mathnet.ru/mz4545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172235}
\zmath{https://zbmath.org/?q=an:0801.20009}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 3
\pages 304--307
\crossref{https://doi.org/10.1007/BF01206398}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600017}


Linking options:
  • http://mi.mathnet.ru/eng/mz4545
  • http://mi.mathnet.ru/eng/mz/v51/i3/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Timoshenko, “Primitive elements of the free groups of the varieties $\mathfrak A\mathfrak N_n$”, Math. Notes, 61:6 (1997), 739–743  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. I. Timoshenko, “Systems of elements preserving measure on varieties of groups”, Sb. Math., 204:12 (2013), 1811–1818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. A. Roman'kov, “On the stabilizer of a column in a matrix group over a polynomial ring”, PDM, 2020, no. 48, 34–42  mathnet  crossref
    4. E. I. Timoshenko, “O primitivnykh i vnutrennikh endomorfizmakh grupp”, Sib. matem. zhurn., 61:2 (2020), 418–427  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021